T Nation

Shut Down After Nolvadex Cycle?

I just ran a 3 week Nolvadex cycle (research chem) at 20/15/10 after an unsuccesful PCT last fall left me with many of the symptoms of low test. I had gotten to the point where I was feeling somewhat decent before I took Nolva, but now a week after my cycle I feel completely shutdown again, at least from a libido stand point.

Any idea why this is???

[quote]JayDubya wrote:
I just ran a 3 week Nolvadex cycle (research chem) at 20/15/10 after an unsuccesful PCT last fall left me with many of the symptoms of low test. I had gotten to the point where I was feeling somewhat decent before I took Nolva, but now a week after my cycle I feel completely shutdown again, at least from a libido stand point. Any idea why this is???[/quote]

Blood work any?

Could be E2 rebound

I had blood work done earlier in the spring, before I took Nolva. Total test was 295 but the doc said “everything looked fine” so I took things into my own hands.

Honestly I feel much better than before. More aggression, confidence, better workouts, etc, just no libido.

Get your E2 tested–it is likely high right now, which could suppress T levels. If high, consider AI monotherapy for a while to lower it.

Assuming that high E2 is the cause, will it level itself out in time or would an AI be the only option?

Depends on the cause…in your case, it will probably sort itself out since its likely high due to the PCT…but im just guessing here…pissing into the wind without actual bloodwork.